# SDR EISA20000101

- Difficulty date: July 24, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CRACK ON OUTER SKIN OF R-1 DOOR AT SHEARED RIVET LOWER FORWARD AREA.  FABRICATED REPAIR DOUBLER AND FILLER, ALODINED, PRIMED AND INSTALLED IAW SRM 52-003, 51-30-2, 51-10-2.
